Thankyou for the informative website. My head was hurting so much I forgot how to paste the link to the browser. I get confused sometimes, I went on tonight. I've been left to monitor my own Predisone doesage, I guess 20 - 30 mg was not enougth. I could not tolerate the 60mg so I was told if 30 worked to stay on that but now its not working anymore. I'm large especially since I've been on the prednisone. I've been trying to tell myself this is the wrong diagnosis but after reading this info I'm sure its right. I'm in a Master's Program at the university, I thought it was the constant reading and glare from the screem when I write papers that could be causing the problems.
When I was on 60mg the side affects were so awful it scared me. Since I'm in so much pain for the past few days even on the Prednisone if I can't see a doctor I'm going to emergency. The pressure in my head is unbearable tonight and I've taken 40 mg.
Anyway your a busy person. Thankyou again for the website.
I was on 60 mg for a month, I was manic and very ill on this does. I have a low tolerance with medication. I've been on Prednisone since April, usually 30 - 20mg. My sed rate has always been 30, now its 40 and once 60. I haven't had a CRP test and don't know what that is. I was suppose to have a biopsy but the doctor said I had no vein he can use and refused. I have told the MD about how much pain I'm in. I've had headaches since Sept 11 2006. They started the eve after I had an injection for a heart test, it was the 2nd day of the test and 2nd injection. My head felt like it was on fire , that night I had nightmares and then a 21 day 24hr headache. the headaches never stopped but are not alway 24hr. This is how they diagnosised Temporal Arteritis. I had Polymyalgia and Fibromyalgia for many years prior to this. I can't help thinking this could be something other than Temporal Arteritis. My Sed was 40 this time and my ALK Phosphatase 47. The * beside 47 was suppose to indicate abnormal according to the lab form. My doctor did not say anything. An optomologist said I have no pulse on my right temple. All I know is the Prednisone is making me very ill, my hair is falling out allot, and I can't get rid of the edma. I now walk with a walker, I use to be able to run 10 months ago.
If you still have pain you most likely aren't on enough prednisone. Large amounts are often necessary. The amount is based on clinical symptoms and blood tests: sed rate and CRP test. You need to call your MD and tell them about you still having pain. Discuss repeating sed rate or increasing prednisone.
you can go blind in both eyes from giant cell arteritis (also known as temporal arteritis).
To learn more paste this link into your browser.
JCH III MD